MAUDE Adverse Event Report: DEPUY MITEK LLC US GII QA+ #2 ETH CP-2 *EA; STAPLE, FIXATION, BONE

DEPUY MITEK LLC US GII QA+ #2 ETH CP-2 *EA; STAPLE, FIXATION, BONE
Catalog Number 212034
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.Investigation summary: the complaint device is not being returned.It was discarded by the customer.Therefore, unavailable for a physical evaluation.Since, the complaint device was discarded.We cannot determine, a root cause for the reported failure.If additional information or the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed, for the finished device lot number#: (277l408).And no non-conformances related to the reported complaint condition were identified.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent, with which this complaint is observed in the field.
 
Event or Problem Description
This is report 2 of 2 for (b)(4).It was reported, that wires on two gii qa+ #2 eth cp-2 devices broke quickly.Another like device was used to complete the procedure.There was patient involvement.There were no adverse consequences to the patient nor surgical delay reported.The exact date of the event was unknown.No additional information was provided.

Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key19792908
Report Number1221934-2024-02532
Device Sequence Number15256004
Product Code JDR
UDI-Device Identifier10886705001828
UDI-Public(01)10886705001828(10)277L408(17)290228
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K915889
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212034
Device Lot Number277L408
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Initial Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown